BibTeX record journals/jcphy/WhiteA08

download as .bib file

@article{DBLP:journals/jcphy/WhiteA08,
  author    = {Laurent White and
               Alistair Adcroft},
  title     = {A high-order finite volume remapping scheme for nonuniform grids:
               The piecewise quartic method {(PQM)}},
  journal   = {J. Comput. Phys.},
  volume    = {227},
  number    = {15},
  pages     = {7394--7422},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jcp.2008.04.026},
  doi       = {10.1016/j.jcp.2008.04.026},
  timestamp = {Wed, 19 Feb 2020 18:08:04 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/WhiteA08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics